MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,10ML, PUMP

MEDLINE INDUSTRIES, LP; DBD-SYRINGE,LUER LOCK,STERILE,10ML, PUMP
Catalog Number SYR110010PC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that "the rubber stopper is coming lose and you are not able to pull medicine up in the syringe and have to waste the syringe." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that "the rubber stopper is coming lose and you are not able to pull medicine up in the syringe and have to waste the syringe.".

Common Device Name
DBD-SYRINGE,LUER LOCK,STERILE,10ML, PUMP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key20173586
Report Number1417592-2024-00845
Device Sequence Number20611250
Product Code FMF
UDI-Device Identifier10193489181661
UDI-Public10193489181661
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR110010PC
Device Lot Number89723030005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown